Parabolic equations with measurable coefficients II

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We prove the existence and uniqueness of solutions in Sobolev spaces to second-order parabolic equations in non-divergence form. The coefficients (except one of them) of second-order terms of the equations are measurable in both time and one spatial variables, and VMO (vanishing mean oscillation) in other spatial variables.

Original languageEnglish
Pages (from-to)534-548
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2007 Oct 1
Externally publishedYes


  • Second-order parabolic equations
  • Sobolev spaces
  • Vanishing mean oscillation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Parabolic equations with measurable coefficients II'. Together they form a unique fingerprint.

Cite this